MathSciNet Relay Station
MathSciNet bibliographic data
MR1946400 43A15 (22D10 46J99)
Kaniuth, E.; Lau, A. T.; Schlichting, G. Lebesgue type decomposition of subspaces of Fourier-Stieltjes algebras. Trans. Amer. Math. Soc. 355 (2003), no. 4, 1467–1490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement